Jakob Scholbach


Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Einsteinstr. 62
D-48149 Münster
Germany

Tel.: +49 (251) 83-33735
email: j_a_k_o_b_._s_c_h_o_l_b_a_c_h@u_n_i_-_m_u_e_n_s_t_e_r_._d_e Please move your mouse over the link and the adress will be displayed properly. If Javascript is not activated in your browser, please delete the underscores manually.

Curriculum vitae

Research

Research interests: motives, Langlands program, special L-values, abstract homotopy theory, Arakelov theory.
The following papers are also available on the arxiv.

#YearTitleJournalNote
16.2020A categorical Künneth formula for constructible étale sheavesjoint work with Timo Richarz
15.2020Tate motives on Witt vector affine flag varietiessubmittedjoint work with Timo Richarz
14.2019The motivic Satake equivalenceMath. Ann (to appear)joint work with Timo Richarz
13.2019The intersection motive on the moduli stack of shtukasForum of Mathematics Sigma (2020), Vol. 8 (e8), pp. 1–99joint work with Timo Richarz
12.2017Motives and homotopy theoryHabilitation thesisSee the first section for a general audience introduction to many of the papers below.
11.2015Homotopy theory of symmetric powersHomology, Homotopy and Applications (2018), Vol. 20 (1), pp. 359–397joint work with Dmitri Pavlov
10.2014Admissibility and rectification of colored symmetric operadsJournal of Topology (2018), Vol. 11, pp. 559–601joint work with Dmitri Pavlov
9.2014Symmetric operads in abstract symmetric spectraJournal of the Institute of Mathematics of Jussieu (2018), pp. 1–52joint work with Dmitri Pavlov
8.2012Arakelov motivic cohomology IIJournal of Algebraic Geometry (2015) Vol. 24, pp. 755–786
7.2012Algebraic K-theory of the infinite placeJournal of Homotopy and Related Structures (2015), Vol. 10 (4), pp. 821–842
6.2011Arakelov motivic cohomology IJournal of Algebraic Geometry (2015), Vol. 24, pp. 719–754joint work with Andreas Holmstrom
5.2010Mixed Artin-Tate motives over number ringsJournal of Pure and Applied Algebra (2011), Vol. 215, pp. 2106–2118published version contains sections 1–4 of the preprint, only
4.2010Special L-values of geometric motivesAsian Journal of Mathematics (2017), Vol. 21 (2) pp. 225–264
3.2010f-cohomology and motives over number ringsKodai Mathematical Journal (2012), Vol. 35, pp. 1–32
2.2009Special L-values of motivesPhD ThesisAdvisor: Annette Huber, Universität Freiburg
1.2008Geometric motives and the h-topologyMathematische Zeitschrift (2012), Vol. 272, pp. 956–986Corrigendum

Lehre

Sprechstunde: jederzeit per zoom nach Vereinbarung